I started on buspirone and Lexapro about 12 days ago for sudden constant anxiety. Prescribed 1 Lexapro (10mg) in morning and 3 doses (7.5mg each) of Buspar throughout the day. The first week after following this I started feeling better so I went down to only taking 2 doses of Buspar instead of 3. But the past few days I’ve noticed my anxiety flaring up again. Could it be because I went down to 2 doses? Or could it be for another reason?
I’m going to start taking my 3 doses again and see I how feel after a few days. But I’d like to hear other thoughts on this?

AL

Alphabravo33
23 hours ago

A good piece of advice is to never adjust your medication without consulting your prescribing physician. Especially with medications that help anxiety. I know Buspirone takes several weeks to reach a therapeutic level in the body. Hopefully by going back to the original prescribed dose you are experiencing some relief. Buspirone has a very short half life which is why for most of us, multiple doses during the day are important. I currently take 15 mg every 6 hours. I’ve been on the medication for over 20 years with great success. We are all different, and I hope this helps! Good luck to you!

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Source link